A survey on integration of parabolic equations by reducing them to the heat equation

Document type: Bookchapters
Peer reviewed: Yes
Full text:
Author(s): Nail Ibragimov
Title: A survey on integration of parabolic equations by reducing them to the heat equation
Book: Contemporary mathematics
Year: 2011
Volume: 549
Pagination: 163
Editor: David Blázquez-Sanz, Juan J. Morales-Ruiz, Jesús Rodríguez Lombardero
ISBN: 978-0-8218-6872-0
Publisher: AMS (American Mathematical society)
ISI number: 000294364000003
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. of Mathematics & Natural Sciences (Sektionen för ingenjörsvetenskap - Avd.för matematik och naturvetenskap)
School of Engineering S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ing/
Authors e-mail: nib@bth.se
Language: English
Abstract: The present paper is a survey of results [1], [2] on extension of Euler’s method for solving hyperbolic equations with one spatial variable to parabolic equations. The new method, based on the invariants of parabolic equations, allows one to identify all linear parabolic equations reducible to the heat equation and find their general solution. The method is illustrated by several examples.
Subject: Mathematics\Analysis
Mathematics\General
Keywords: Parabolic equations, Semi-invariant, Reducible equations
Note: Volume title : Symmetries and Related Topics in Differential and Difference Equations Also a Conference paper: 3rd Jairo Charris Seminar on Symmetries of Differential and Difference Equations Location: Univ Sergio Arboleda, Bogota, COLOMBIA Date: AUG, 2009
Edit